Open Access
2014 A characterization of hyperbolic Kato surfaces
Marco Brunella
Publ. Mat. 58(1): 251-261 (2014).

Abstract

We give a characterization of hyperbolic Kato surfaces in terms of the existence of an automorphic Green function on a cyclic covering. This is achieved by analysing a naturally defined Levi-flat foliation, and by perturbing certain Levi-flat leaves to strictly pseudoconvex hypersurfaces.

Citation

Download Citation

Marco Brunella. "A characterization of hyperbolic Kato surfaces." Publ. Mat. 58 (1) 251 - 261, 2014.

Information

Published: 2014
First available in Project Euclid: 20 December 2013

zbMATH: 1293.32027
MathSciNet: MR3161518

Subjects:
Primary: 32J15 , 32U05 , 32V40

Keywords: Kato surfaces , Levi-flat foliations , plurisubharmonic functions

Rights: Copyright © 2014 Universitat Autònoma de Barcelona, Departament de Matemàtiques

Vol.58 • No. 1 • 2014
Back to Top